Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Columbia, SC

April 19, 20197 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Apr 19, 2019, 2:20 PM EDT for 7 counties in South Carolina. It was in force for 40 min. 27 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 2:20 PM EDT (18:20 UTC)
Expired
Apr 19, 2019, 3:00 PM EDT
In force
40 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 95 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:27 PM EDTTSTM WND DMG9 Ese Summerton, SCBROADCAST MEDIA RELAYED A REPORT FROM THE HOME DESTROYED, AND SEVERAL TURES DAMAGED, ALONG WITH SEVERAL ED, ON PATRIOT RD CLOSE TO LEMON STIMATED.
Apr 19, 2:27 PM EDTTSTM WND DMG9 Ese Summerton, SCBROADCAST MEDIA RELAYED A REPORT FROM THE PUBLIC OF A HOME DESTROYED, AND SEVERAL OTHER STRUCTURES DAMAGED, ALONG WITH SEVERAL TREES SNAPPED, ON PATRIOT RD CLOSE TO LEMON AVE. TIME ESTIMATED.
Apr 19, 2:29 PM EDTTSTM WND DMG9 Ese Summerton, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 9 ESE SUMMERTON. TREES DOWN AND STRUCTURAL DAMAGE TO APPROXIMATELY 41 HOMES TO INCLUDE 2 POSSIBLY DESTROYED IN THE VICINITY OF PATRIOT ROAD, BEAVER DRIVE AND MALIBU DRIVE. TIME ESTIMATED BY RADAR.
Apr 19, 2:29 PM EDTTSTM WND DMG9 Ese Summerton, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 9 ON. TREES DOWN AND STRUCTURAL PPROXIMATELY 41 HOMES TO INCLUDE DESTROYED IN THE VICINITY OF D, BEAVER DRIVE AND MALIBU DRIVE. TED BY RADAR.
Apr 19, 2:29 PM EDTTSTM WND DMG9 Ese Summerton, SCTREES DOWN AND STRUCTURAL DAMAGE REPORTED ON BEAVER DRIVE. TIME ESTIMATED BY RADAR.
Apr 19, 2:29 PM EDTTORNADO9 Se Summerton, SCTHE FIRST POINT OF DAMAGE WAS FOUND AT CAMP BOB COOPER WHERE THERE WERE MULTIPLE TREES DOWN ACROSS THE CAMP. THERE WAS ALSO DAMAGE TO TWO DOCKS AND MINOR ROOF DAMAGE TO ONE OF THE CABINS. THE TORNADO MOVED ACROSS A COVE ON LAKE MARION TO LESESNE DRIVE. THERE W
Apr 19, 2:34 PM EDTTSTM WND DMG1 Nw Wedgewood, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 D. SCHP AND AMATEUR RADIO REPORTS AT SC HIGHWAY 261 AND WEDGEFIELD UR RADIO REPORTS TREE DOWN ON A IS LOCATION, WITH ADDITIONAL ALONG A MILE-LONG STRETCH OF HWY STIMATED BY RADAR.
Apr 19, 2:34 PM EDTTSTM WND DMG1 Nw Wedgewood, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW WEDGEWOOD. SCHP AND AMATEUR RADIO REPORTS TREES DOWN AT SC HIGHWAY 261 AND WEDGEFIELD ROAD. AMATEUR RADIO REPORTS TREE DOWN ON A HOUSE AT THIS LOCATION, WITH ADDITIONAL TREES DOWN ALONG A MILE-LONG STRETCH OF HWY
Apr 19, 2:34 PM EDTTSTM WND DMG1 Nw Wedgewood, SCSCHP REPORTS TREES DOWN ON SC HIGHWAY 261 AT MCLAURIN ROAD AND WEDGEFIELD ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:36 PM EDTTSTM WND DMGCherryvale, SC*** 1 INJ *** MEDIA REPORT OF CHILD INJURED DUE TO TREE FALLING ON HOUSE. TIME ESTIMATED ON RADAR.
Apr 19, 2:36 PM EDTTSTM WND DMGCherryvale, SCCOUNTY EM REPORTED TREE DOWN ON MOBILE HOME ON BLANCHE ROAD. TIME ESTMD BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG2 Nnw Stateburg, SCSCHP REPORTS MULTIPLE TREES DOWN ON FISH NGS HIGHWAY AND GROVEHILL ROAD. TED BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG2 Nnw Stateburg, SCSCHP REPORTS MULTIPLE TREES DOWN ON FISH ROAD, N. KINGS HIGHWAY AND GROVEHILL ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG2 Nw Sumter, SCSCHP REPORTS TREES DOWN STAMEY LIVESTOCK ROAD AND HWY 378. TIME ESTIMATED BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG2 Nw Sumter, SCSCHP REPORTS TREES DOWN STAMEY LIVESTOCK Y 378. TIME ESTIMATED BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG3 S Stateburg, SCTREES DOWN ON SC HWY 261 AND CANE SAVANNAH ESTIMATED BY RADAR.
Apr 19, 2:37 PM EDTTSTM WND DMG3 S Stateburg, SCTREES DOWN ON SC HWY 261 AND CANE SAVANNAH ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:40 PM EDTTSTM WND GST 631 Nnw Cherryvale, SCSHAW AFB ASOS REPORTED 55-KT / 63-MPH WIND.
Apr 19, 2:40 PM EDTTSTM WND GST 631 Nnw Cherryvale, SCSHAW AFB ASOS REPORTED 55-KT / 63-MPH WIND GUST.
Apr 19, 2:42 PM EDTTSTM WND DMGRembert, SCSCHP REPORTS TREES DOWN ON HWY 521 AND PISGAH ROAD. TIME ESTMD BY RADAR.
Apr 19, 2:42 PM EDTTSTM WND DMGRembert, SCSCHP REPORTS TREES DOWN ON HWY 521 AND . TIME ESTMD BY RADAR.
Apr 19, 2:43 PM EDTTSTM WND DMG2 N Dalzell, SCSCHP REPORTS MULTIPLE TREES DOWN ON BLACK LIVE OAK ROAD AND CRESTVIEW ESTIMATED BY RADAR.
Apr 19, 2:43 PM EDTTSTM WND DMG2 N Dalzell, SCSCHP REPORTS MULTIPLE TREES DOWN ON BLACK RIVER ROAD, LIVE OAK ROAD AND CRESTVIEW ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:43 PM EDTTSTM WND DMG3 Se Rembert, SCSCHP REPORTED TREE DOWN ON HWY 521 AND DINKINS MILL ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:43 PM EDTTSTM WND DMG3 Se Rembert, SCSCHP REPORTED TREE DOWN ON HWY 521 AND L ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:44 PM EDTTSTM WND DMG2 Nw Mulberry, SCSCHP REPORTED TREE DOWN N. WISE DRIVE AND JEFFERSON ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:44 PM EDTTSTM WND DMG2 Nw Mulberry, SCSCHP REPORTED TREE DOWN N. WISE DRIVE AND OAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:44 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS52 KCAE 191820
SVRCAE
SCC017-027-055-061-075-079-085-191900-
/O.NEW.KCAE.SV.W.0022.190419T1820Z-190419T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
220 PM EDT Fri Apr 19 2019

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southern Lee County in central South Carolina...
  East central Calhoun County in central South Carolina...
  Clarendon County in central South Carolina...
  Sumter County in central South Carolina...
  East central Orangeburg County in central South Carolina...
  South central Kershaw County in central South Carolina...
  Southeastern Richland County in central South Carolina...

* Until 300 PM EDT.

* At 220 PM EDT, severe thunderstorms were located along a line
  extending from near St. Matthews to near Santee State Park to 7
  miles west of Cross, moving north at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sumter, Manning, South Sumter, Shaw Air Base, Summerton, Eastover,
  Alcolu, Oakland, Woods Bay State Park, Santee Cooper Regional
  Airport, Mulberry, Sumter County Airport, Gadsden, Millwood,
  Poinsett State Park, Lugoff, Turbeville, Mayesville, Pinewood and
  Lynchburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for central South
Carolina.

A tornado watch remains in effect for the warned area. Conditions are
favorable for tornadoes to form.

&&

LAT...LON 3382 7992 3377 7999 3372 7997 3351 8010
      3348 8015 3346 8013 3345 8022 3340 8022
      3379 8083 3422 8065 3405 8000 3399 7989
      3395 7998 3388 7994 3387 7988
TIME...MOT...LOC 1820Z 191DEG 50KT 3374 8082 3357 8053 3335 8027 

HAIL...<.75IN
WIND...70MPH
 
$$
1 follow-up statement
651 
WWUS52 KCAE 191848
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
248 PM EDT Fri Apr 19 2019

SCC017-075-191856-
/O.CAN.KCAE.SV.W.0022.000000T0000Z-190419T1900Z/
Calhoun SC-Orangeburg SC-
248 PM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALHOUN AND EAST
CENTRAL ORANGEBURG COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EDT for central South
Carolina.

LAT...LON 3382 7992 3377 7999 3372 7997 3357 8007
      3413 8068 3422 8065 3405 8000 3399 7989
      3395 7998 3388 7994 3387 7988
TIME...MOT...LOC 1846Z 191DEG 50KT 3409 8074 3392 8045 3370 8019 

$$

SCC027-055-061-079-085-191900-
/O.CON.KCAE.SV.W.0022.000000T0000Z-190419T1900Z/
Lee SC-Clarendon SC-Sumter SC-Kershaw SC-Richland SC-
248 PM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN LEE...NORTHEASTERN CLARENDON...SUMTER...SOUTH CENTRAL
KERSHAW AND NORTHEASTERN RICHLAND COUNTIES...

At 246 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Elgin to near Millwood to
Manning, moving north at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sumter, Manning, South Sumter, Shaw Air Base, Alcolu, Oakland, Woods
Bay State Park, Mulberry, Sumter County Airport, Millwood, Lugoff,
Turbeville, Mayesville, Lynchburg, Dalzell, Dinkins Mill, Spring
Hill, Brogdon, Boykin and Cherryvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for central South
Carolina.

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

&&

LAT...LON 3382 7992 3377 7999 3372 7997 3357 8007
      3413 8068 3422 8065 3405 8000 3399 7989
      3395 7998 3388 7994 3387 7988
TIME...MOT...LOC 1846Z 191DEG 50KT 3409 8074 3392 8045 3370 8019 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

JAQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:35 PM EDT, 45 minutes earlier.

Area forecast discussion, Apr 19, 1:35 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
135 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A strong cold front crossing the region will bring strong to
severe thunderstorms to the area today. Much cooler air will
move into the area behind the front Saturday with temperatures
moderating Sunday into the middle of next week as high pressure
resides over the region. The next chance of showers will be
Wednesday and Thursday as a weak front nears the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
Highly amplified pattern with an upper low cutting off over the
lower Mississippi Valley today. A surface cold front is
currently moving through Georgia, and will push across south
Carolina this evening. The squall line has moved through the
CSRA, and will continue east across the Midlands through the
afternoon. Strong instability and shear have contributed to an
enhanced risk for severe weather, especially as the line moves
into the eastern half of the Midlands. The squall line will
likely will be accompanied by increasing potential for damaging
wind gusts, and even brief tornadoes. The Storm Prediction
Center has issued a Tornado Watch through 6 PM. The threat for
severe weather will end this evening as the squall line moves
east of the area. However, showers with embedded thunderstorms
could remain possible through the night as the upper low moves
into the region.

A strong pressure gradient over the region will bring windy
conditions, and a Lake Wind Advisory is in effect through
midnight.

High temperatures have likely already been reached today, and
significant cloud cover will limit further heating. Temperatures
will fall overnight, with morning lows expected to be in the
upper 40s to low 50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
High pressure will build over the region this weekend bringing
cooler and drier conditions. An upper low pulling away from the area
will provide cold air aloft especially across north and
northwest SC through Saturday. Diurnal heating and lingering
moisture may be enough for an isolated shower so have mention of
slight chance pops northwest areas. Breezy conditions will
persist through early Saturday evening before the pressure
gradient begins to relax. Below normal temperatures early in the
period, moderating Sunday.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ECMWF and GFS models forecast high pressure across the region
through Wednesday with temperatures continuing to warm each day.
This will keep dry conditions in place with mostly clear skies
through mid week. By Thursday, the GFS model hints at a positive
tilted trof moving into the region...the 19/00z ECMWF run shows this
as a stronger feature. Moisture will be questionable by mid week and
current forecast keeps pops just under the slight chance threshold.
Temperatures through the long term will be in the low to mid 80s.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
Widespread MVFR cigs affecting the TAF sites as showers and
thunderstorms move in ahead of a cold front. Gusty winds have
also developed and will continue through the end of the TAF
period.

A line of showers and thunderstorms has moved through AGS/DNL,
and will impact CAE/CUB and OGB through 21Z. Strong wind shear
will be associated with the front supporting a few organized
thunderstorms. There will be possibility of damaging winds, and
isolated hail and tornadoes, but at this time there is low
confidence that there will be any significant impact at the
terminals. Behind this initial band of convect, convergence
near the front and cooling aloft supports a continued shower
chance through at least this afternoon. Showers are also
possible again on Saturday, but not enough confidence in the
forecast coverage to include mention at this time.

May see some improvement in cigs this evening once the cold
front moves east, however convergence and low level moisture
associated with the upper level low may continue MVFR cigs
through the night. VFR conditions should return by Saturday
afternoon.

EXTENDED AVIATION OUTLOOK...Strong and gusty winds will
continue into Saturday evening. The next chance for rain and
restrictions is Thursday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until midnight EDT tonight for GAZ040-
     063>065-077.
SC...Lake Wind Advisory until midnight EDT tonight for SCZ016-018-
     020>022-025>031-035>038-041-115-116.

&&
Hazardous weather outlook, Apr 19, 4:22 AM EDT, 9 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
422 AM EDT Fri Apr 19 2019

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
200830-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
422 AM EDT Fri Apr 19 2019

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

A strong cold front will cross the area today. Severe thunderstorms
producing damaging wind gusts and isolated tornadoes are possible
ahead of the front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 19, 1:48 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
148 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     TSTM WND DMG     10 SE LINCOLNTON        33.71N 82.34W
04/19/2019                   LINCOLN            GA   LAW ENFORCEMENT

            TREE DOWN ON POWER LINE - CHEROKEE COUNTRY
            CLUB ROAD.

&&

DA
Local storm report, Apr 19, 2:17 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
217 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND GST     2 S ORANGEBURG          33.46N 80.86W
04/19/2019  M60 MPH          ORANGEBURG         SC   ASOS

            PEAK WIND GUST OF 60 MPH AT ORANGEBURG
            MUNICIPAL AIRPORT.

&&

RC
Local storm report, Apr 19, 2:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
218 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     3 NNE BROOKDALE         33.56N 80.82W
04/19/2019                   ORANGEBURG         SC   LAW ENFORCEMENT

            SCHP REPORTS TREES DOWN ON I26 FROM MILE
            MARKERS 145-165.

&&

DA
Local storm report, Apr 19, 2:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
220 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     3 SE COLUMBIA           33.97N 81.00W
04/19/2019  M52 MPH          RICHLAND           SC   ASOS

            PEAK WIND GUST OF 52 MPH AT JIM HAMILTON-LB
            OWENS AIRPORT.

&&

RC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 12:35 PM EDTSevere Thunderstorm WarningCAEEdgefield, McCormick, Saluda55 min
Apr 19, 12:37 PM EDTTornado WarningCAEEdgefield, McCormick, Saluda23 min
Apr 19, 1:17 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg58 min
Apr 19, 1:29 PM EDTSevere Thunderstorm WarningCAEEdgefield, Newberry, Saluda61 min
Apr 19, 1:52 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter53 min
Apr 19, 1:54 PM EDTTornado Warning Tornado observedCAEBamberg, Calhoun, Clarendon, Orangeburg, Sumter36 min
Apr 19, 1:55 PM EDTTornado WarningCAEFairfield, Newberry25 min
Apr 19, 2:26 PM EDTTornado WarningCAEClarendon, Orangeburg, Sumter34 min
Apr 19, 2:33 PM EDTSevere Thunderstorm WarningCAEChesterfield, Fairfield, Kershaw, Lancaster57 min
Apr 19, 2:36 PM EDTTornado WarningCAEKershaw, Lee, Sumter24 min
Apr 19, 2:48 PM EDTSevere Thunderstorm WarningCAEChesterfield, Clarendon, Kershaw, Lancaster, Lee, Sumter57 min
Apr 19, 2:55 PM EDTTornado WarningCAEClarendon, Lee, Sumter16 min
Apr 19, 2:59 PM EDTSpecial Weather StatementCAEMcCormick46 min
Apr 19, 3:46 PM EDTSpecial Weather StatementCAEEdgefield, Saluda59 min
Apr 19, 4:40 PM EDTSpecial Weather StatementCAEEdgefield, Newberry, Saluda50 min
Apr 19, 5:52 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick36 min
Apr 19, 6:18 PM EDTSpecial Weather StatementCAEAiken, Edgefield27 min
Apr 19, 6:34 PM EDTSpecial Weather StatementCAENewberry, Saluda56 min
Apr 19, 7:40 PM EDTSpecial Weather StatementCAEFairfield, Lexington, Richland20 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.